All Journal Entries Journals

new meds

Sep 15, 2008 - 1 comments

Ok so as so many of you already knew i did not want to take this medicine but i did start it yersterday.. it made me puke so bad yersteday and then today i had a tummy ache was all so i am not sure but the doctor tells me to stick it out and that the side effects will get better so that is what i am gonna do all it could do is help me or make me worse right? lol so lets hope it gets better!! but yea i have had a lil of the dizzy feeling and the dry mouth not very dry at all tho just on the mild side and the vomiting and pains in my tummy the med i am on is called cymbalata 30mg i think that i am gonna ask her if i can stay on the 30mg ones.. but yea i am wondering if this med helps me or not so lets hope it does :)

Comments
Post a Comment
621322 tn?1222138491
by mimi170, Sep 15, 2008
there are so many antidepressants and anti anxiety medication out there, just hope you are taking one that is right for you. Make sure you get it from a Psychiatrist. let me know how u are doing....ps i am lexapro and i had a wonderful experience, i did not get any side effects....but everyong is different, I heard many positive thing about lexapro, but my symptoms and yours maybe different. Write me let me know hoy you're doing : )

Post a Comment